# SDR UALA2012121907286

- Difficulty date: December 17, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,116 hours, 10,404 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR STRIP FLASHING INTERMIT BY SEATS 19, 20, 21 AND 22C.  REPLACED EEL LIGHT ASSY AT SEAT 19C AND PWR SUPPLY M6003 ABOVE DOOR 2L.  REF SSM 33-51-03 WD 33-51-33 AND IPC 33-51-04.  OPS CHECK OK.
